# SDR 2008UALA00428

- Difficulty date: January 24, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Damaged
- Location: Bs 360 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGE AT BUTT JOINT STA 360 BELOW STR 6L.  MAJOR REPAIR: REMOVED DAMAGE. REPLACED BUTT JOINT INTERNAL STRAPS FROM STR 3L-10L.
